# SDR CA040223002

- Difficulty date: February 17, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 54,678 hours
- Engine: Pwa JT8D9A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100165
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL AT GATE THE CREW NOTICED F/O NR 4 EYEBROW WINDOW CRACKED. SUSPECT INTERNAL O/HEAT WINDSHIELD SYSTEM CHECKED SERVICEABLE NR 4 EYEBROW WINDOW REPLACED AIRCRAFT RETURNED TO SERVICE
